Change search
ReferencesLink to record
Permanent link

Direct link
Multidimensional rearrangement and Lorentz spaces
Karlstad University, Division for Engineering Sciences, Physics and Mathematics.
Department of Mathematics, LuleƄ University.
Department of Applied Mathematics and Analysis, University of Barcelona, Spain.
2004 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 104, no 3, 203-224 p.Article in journal (Refereed) Published
Abstract [en]

We define a multidimensional rearrangement, which is related to classical inequalities for functions that are monotone in each variable. We prove the main measure theoretical results of the new theory and characterize the functional properties of the associated weighted Lorentz spaces.

Place, publisher, year, edition, pages
2004. Vol. 104, no 3, 203-224 p.
National Category
Mathematics Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-21635DOI: 10.1023/B:AMHU.0000036283.75990.a2OAI: oai:DiVA.org:kau-21635DiVA: diva2:595309
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2013-10-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Division for Engineering Sciences, Physics and Mathematics
In the same journal
Acta Mathematica Hungarica
MathematicsNatural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link